# SDR HEER118982

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 12,424 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TUB AT APICAL FLOAT AND LIFE RAFT BOTTLE MOUNT AREA.  REMOVED CORRODED AREAS OF SKIN AND REPAIRED USING PRE-BOND MATERIAL FOR FILLERS AND DOUBLERS.  INSTALLED USING 934 AND CHERRY MAX BLIND FASTENERS.
